# SDR 06FDEA02642

- Difficulty date: July 20, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27401
- Condition: Dented
- Location: T/E  Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N01661: LHW: I/B FLAP UPP SURFACE FOUND WITH DENTS AS MARKED.  SNRM N01661: LHW I/B FLAP UPPER SURFACE SKIN FABRICATED AND REPLACED AS PER EA   NR 1-5730-102313.  THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
